It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2010, 09:35 AM   #1
Senior Member
(female)
 
Join Date: Mar 2003
Location: Colorado,
Posts: 289
Im_Robyn HB User
Unusual Problem

So my problem is very specific so I really don't expect anyone to be able to comepletely relate but any ideas or feedback would be appreciated.

Alright so I'm on the pill which I take everyday without missing. So in September I should have ended my pack around the 19th but because I had to have a colposcopy performed on the 27th I decided to skip the placebos and go straight into the next pack to avoid a period. So I went two month without a period. Then on October 4th (exactly a week later) I had breast augmentation surgery which involved me taking antibiotics for a week and pain killers. My birthcontrol pack ended on Oct 7th so within the next few days I should have started my period, it never came I only had a few days of brown discharge and only when I wiped. I continued to take my pills like I should the following week and now I'm concerned that maybe I could be pregnant due to having sex after surgery and while taking the antibiotics. But the discharge is throwing me off I have three children and never had that when I was pregnant. Could everything just be thrown off from going two months without a period, a colposcopy, surgery? I know this is all so specific but does anyone think that my missed period is just due to all the craziness I have put myself through in less than a month?

So a seperate question, if I would have gotten pregnant I'm assuming it would have been within the week of taking the antibiotics which would have been a little over 2 weeks ago, okay so tomorrow I am having an interneral and external ultrasound done (two months ago they found a 2cm wide cyst on my right overy) while they're checking that out would it be possible to know if I was pregnant at only two weeks? I'm thinking no but I'm not 100% on that and does anything think that the cyst could mess my cycle up?

Thanks guys for any thoughts on this.
__________________
Robyn

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Unusual Disability Situation - Help lindao1 Disabilities 16 05-22-2011 09:24 AM
Help for an unusual knee problem dumbseizure Knee & Hip Problems 0 07-08-2009 04:13 AM
Need to talk skyman840 Mental Health 1 08-10-2008 10:34 PM
Having trouble adjusting to an unusual problem skyman840 General Health 4 07-18-2008 08:36 PM
unusual sleep problem kyle092 Sleep Disorders 15 07-05-2008 06:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (18), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:36 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!